American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B73) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[2] Samuel S. Wagstaff Jr.. Aurifeuillian factorizations and the period of the Bell numbers modulo a prime . Math. Comp. 65 (1996) 383-391. MR 1325876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1